Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/5063
Título: A study on the modeling of sandwich functionally graded particulate composites
Autor: Loja, M. A. R.
Barbosa, Joaquim Infante
Soares, C. M. Mota
Palavras-chave: Functionally Graded Materials
Homogenization Schemes
Linear Static Analysis
Free Vibration Analysis
Higher Order Shear Deformation Models
High-order theory
Plate deformation
Data: Jun-2012
Editora: Elsevier SCI LTD
Citação: LOJA, M. A. R.; BARBOSA, J. L.; SOARES, C. M. M. - A study on the modeling of sandwich functionally graded particulate composites. Composite Structures. ISSN: 0263-8223. Vol. 94, nr. 7 (2012), pp. 2209-2217
Resumo: Dual-phase functionally graded materials are a particular type of composite materials whose properties are tailored to vary continuously, depending on its two constituent's composition distribution, and which use is increasing on the most diverse application fields. These materials are known to provide superior thermal and mechanical performances when compared to the traditional laminated composites, exactly because of this continuous properties variation characteristic, which enables among other advantages smoother stresses distribution profile. In this paper we study the influence of different homogenization schemes, namely the schemes due to Voigt, Hashin-Shtrikman and Mod-Tanaka, which can be used to obtain bounds estimates for the material properties of particulate composite structures. To achieve this goal we also use a set of finite element models based on higher order shear deformation theories and also on first order theory. From the studies carried out, on linear static analyses and on free vibration analyses, it is shown that the bounds estimates are as important as the deformation kinematics basis assumed to analyse these types of multifunctional structures. Concerning to the homogenization schemes studied, it is shown that Mori-Tanaka and Hashin-Shtrikman estimates lead to less conservative results when compared to Voigt rule of mixtures.
Peer review: yes
URI: http://hdl.handle.net/10400.21/5063
DOI: 10.1016/j.compstruct.2012.02.015
ISSN: 0263-8223
Aparece nas colecções:ISEL - Eng. Mecan. - Artigos

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.